# SDR UIEA2018012900134

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B061147
- Condition: Corroded
- Location: Bs 900-940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE, FWD WING TO BODY FAIRING SUPPORT BS 900 - 940, RBL 5.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, REV 101,  SRM 51-40-D2-0G-0, REV 101, AND DWG 65B06714 ,REV F, SHEET 3.
